# SDR GAIA99112

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90AX
- Make and model: Boeing 727222
- Aircraft serial: 20040
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN 'HC' INSPECTION BEING PERFORMED IN OKC AT AAR REPAIR STATION, IT WAS DISCOVERED THAT THE KEEL BEAM (STRINGER 27R) AT STATION 950E HAD EXFOLIATED CORROSION.  THIS IN THE AREA OF THE NR 2 LOWER CARGO DOOR FRAME.  REPAIRED IAW DRAWINGS 53-99296-1 AND 53-99296-2.  THESE DRAWINGS WERE DER APPROVED ON 8110-3, DATED JUN 3, 1999.  (M)
